Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Reducing and annular Dehn fillings


Author: Sangyop Lee
Journal: Trans. Amer. Math. Soc. 359 (2007), 227-247
MSC (2000): Primary 57N10
Published electronically: August 15, 2006
MathSciNet review: 2247889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If two Dehn fillings on a simple manifold create a reducible manifold and an annular manifold respectively, then the distance between those filling slopes is known to be at most two. Moreover, Eudave-Muñoz and Wu gave infinitely many examples of manifolds admitting reducing and annular Dehn fillings at distance two. In this paper, we complement their examples to establish a complete list of simple manifolds admitting such a pair of Dehn fillings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57N10

Retrieve articles in all journals with MSC (2000): 57N10


Additional Information

Sangyop Lee
Affiliation: School of Mathematics, Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Dongdaemun-gu Seoul 130-722, Korea
Address at time of publication: Department of Mathematics, Seoul National University, Seoul 151-747, Korea
Email: slee@kias.re.kr

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03892-X
PII: S 0002-9947(06)03892-X
Keywords: Reducible, annular, Dehn filling
Received by editor(s): October 27, 2003
Received by editor(s) in revised form: October 20, 2004
Published electronically: August 15, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.